Alert archive / California / Flood Watches in 2019

Flood Watch 5, NWS Eureka, CA

April 6, 2019Del Norte County, Humboldt County, California

NWS Eureka, CA issued this flood watch at Apr 6, 2019, 3:38 PM PDT for Del Norte County, Humboldt County, California. It took effect at Apr 6, 2019, 11:00 PM PDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2019, 3:38 PM PDT (22:38 UTC)
In effect from
Apr 6, 2019, 11:00 PM PDT
Expired
Apr 8, 2019, 8:00 PM PDT
In force
45 hr
Issued by
NWS Eureka, CA
Flood severity
None

Counties Del Norte County, CA, Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2019-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2019-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
605 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

235 
WGUS66 KEKA 062238
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
338 PM PDT Sat Apr 6 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES TONIGHT
THROUGH MONDAY...

.An atmospheric river will impact the southern Oregon and
northwestern California Coast tonight, and will linger in the 
area through at least Monday afternoon. Prolonged heavy rain can 
be expected as a result, causing localized ponding of water on 
roadways, swollen creeks and small streams, and rapid rises of 
main stem rivers across Del Norte and northern Humboldt Counties. 
Precipitation will likely diminish late Monday, allowing 
floodwater to recede. 

CAZ101-102-105-070645-
/O.NEW.KEKA.FA.A.0005.190407T0600Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
338 PM PDT Sat Apr 6 2019

...FLOOD WATCH IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH
MONDAY AFTERNOON...

The National Weather Service in Eureka has issued a

* Flood Watch for a portion of northwest California, including 
  the following areas, Coastal Del Norte, Del Norte Interior, 
  and Northern Humboldt Interior. 

* From 11 PM PDT this evening through Monday afternoon

* Prolonged heavy rain is expected between Saturday night and late
  Monday...with widespread total accumulations of approximately 4
  to 7 inches with localized amounts of up to 10 inches possible
  across high terrain. 
 
* Ponding of water on roadways and in other low-lying areas with
  poor drainage, swollen creeks and small streams, and rapid rises
  of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
7 follow-up statements
246 
WGUS66 KEKA 070545
FFAEKA

Flood Watch
National Weather Service Eureka CA
1045 PM PDT Sat Apr 6 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH 
MONDAY...

.An atmospheric river is impacting the southern Oregon and 
northwestern California Coast, and will linger in the area 
through at least Monday afternoon. Prolonged heavy rain can be 
expected as a result, causing localized ponding of water on 
roadways, swollen creeks and small streams, and rapid rises of 
main stem rivers across Del Norte and northern Humboldt Counties. 
Precipitation will likely diminish late Monday, allowing 
floodwater to recede.

CAZ101-102-105-071330-
/O.CON.KEKA.FA.A.0005.190407T0600Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
1045 PM PDT Sat Apr 6 2019

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Through Monday afternoon

* Prolonged heavy rain is expected between Saturday night and 
  late Monday...with widespread total accumulations of 
  approximately 4 to 7 inches with localized amounts of up to 10 
  inches possible across high terrain. 

* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
235 
WGUS66 KEKA 071317
FFAEKA

Flood Watch
National Weather Service Eureka CA
617 AM PDT Sun Apr 7 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH
MONDAY...

.An atmospheric river is impacting the southern Oregon and
northwestern California Coast, and will linger in the area
through at least Monday afternoon. Prolonged heavy rain can be
expected as a result, causing localized ponding of water on
roadways, swollen creeks and small streams, and rapid rises of 
main stem rivers across Del Norte and northern Humboldt Counties. 
Precipitation will likely diminish late Monday, allowing 
floodwater to recede.

CAZ101-102-105-072130-
/O.CON.KEKA.FA.A.0005.000000T0000Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
617 AM PDT Sun Apr 7 2019

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Through Monday afternoon

* Prolonged heavy rain is expected through late Monday...with 
  widespread total accumulations of approximately 4 to 7 inches 
  with localized amounts of up to 10 inches possible across high 
  terrain. 

* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
336 
WGUS66 KEKA 072116
FFAEKA

Flood Watch
National Weather Service Eureka CA
216 PM PDT Sun Apr 7 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH
MONDAY...

.An atmospheric river is impacting the southern Oregon and
northwestern California Coast, and will linger in the area
through at least Monday afternoon. Prolonged heavy rain can be
expected as a result, causing localized ponding of water on
roadways, swollen creeks and small streams, and rapid rises of
main stem rivers across Del Norte and northern Humboldt Counties.
Precipitation will likely diminish late Monday, allowing
floodwater to recede.

CAZ101-102-105-080530-
/O.CON.KEKA.FA.A.0005.000000T0000Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
216 PM PDT Sun Apr 7 2019

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Through Monday afternoon

* Prolonged heavy rain is expected through late Monday...with
  widespread additional accumulations of approximately 3 to 5
  inches with localized amounts of up to 7 inches possible across
  high terrain. 

* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
047 
WGUS66 KEKA 080501
FFAEKA

Flood Watch
National Weather Service Eureka CA
1001 PM PDT Sun Apr 7 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH
MONDAY...

.An atmospheric river is impacting the southern Oregon and
northwestern California Coast, and will linger in the area
through at least Monday afternoon. Prolonged heavy rain can be
expected as a result, causing localized ponding of water on
roadways, swollen creeks and small streams, and rapid rises of
main stem rivers across Del Norte and northern Humboldt Counties.
Precipitation will likely diminish late Monday, allowing
floodwater to recede.

CAZ101-102-105-081315-
/O.CON.KEKA.FA.A.0005.000000T0000Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
1001 PM PDT Sun Apr 7 2019

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Through Monday afternoon

* Prolonged heavy rain is expected through late Monday...with 
  widespread additional accumulations of approximately 2 to 4 
  inches with localized amounts of up to 6 inches possible 
  across high terrain. 

* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

$$
443 
WGUS66 KEKA 081301
FFAEKA

Flood Watch
National Weather Service Eureka CA
601 AM PDT Mon Apr 8 2019

...PROLONGED HEAVY RAIN IS EXPECTED TO RESULT IN LOCALIZED
FLOODING IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH
THIS AFTERNOON...

.An atmospheric river is impacting the southern Oregon and
northwestern California Coast, and will linger through this 
afternoon. Prolonged heavy rain can be expected as a result, 
causing localized ponding of water on roadways, swollen creeks and
small streams, and rapid rises of main stem rivers across Del 
Norte and northern Humboldt Counties. Precipitation will 
diminish late today, allowing floodwater to recede.

CAZ101-102-105-082115-
/O.CON.KEKA.FA.A.0005.000000T0000Z-190409T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
601 AM PDT Mon Apr 8 2019

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

The Flood Watch continues for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Until 5 PM PDT this afternoon

* Prolonged heavy rain is expected through this afternoon...with
  widespread additional accumulations of approximately 1 to 2 
  inches with localized amounts of up to 4 inches possible across 
  high terrain. 

* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

$$
102 
WGUS66 KEKA 082106
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
206 PM PDT Mon Apr 8 2019

...PROLONGED RAINFALL IS EXPECTED TO RESULT IN LOCALIZED FLOODING
IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES THROUGH THIS 
AFTERNOON...

.An atmospheric river is impacting the southern Oregon and
northwestern California Coast, and will linger through this
evening. Prolonged rainfall can be expected as a result, causing 
localized ponding of water on roadways, swollen creeks and small 
streams, and rapid rises of main stem rivers across Del Norte and 
northern Humboldt Counties. Precipitation will diminish late 
today, allowing floodwater to recede.

CAZ101-102-105-090300-
/O.EXT.KEKA.FA.A.0005.000000T0000Z-190409T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
206 PM PDT Mon Apr 8 2019

...FLOOD WATCH NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

The Flood Watch is now in effect for

* A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, and Northern 
  Humboldt Interior. 

* Until 8 PM PDT this evening

* Prolonged heavy rain is expected through this afternoon...with
  widespread additional accumulations of approximately 1 to 2
  inches with localized higher amounts possible across high 
  terrain.
 
* Ponding of water on roadways and in other low-lying areas with 
  poor drainage, swollen creeks and small streams, and rapid 
  rises of main stem rivers are all expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

$$
055 
WGUS66 KEKA 090252
FFAEKA

Flood Watch
National Weather Service Eureka CA
752 PM PDT Mon Apr 8 2019

CAZ101-102-105-090400-
/O.EXP.KEKA.FA.A.0005.000000T0000Z-190409T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
752 PM PDT Mon Apr 8 2019

...FLOOD WATCH WILL EXPIRE AT 8 PM THIS EVENING...

The Flood Watch for a portion of northwest California will expire
at 8 PM this evening. Showers will continue to decrease in 
coverage and intensity overnight. Additional rainfall amounts 
will be generally light. Standing water and minor flooding may 
persist overnight as waters gradually recede.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Apr 6, 5:33 AM PDT, 10 hours 5 minutes earlier.

Area forecast discussion, Apr 6, 5:33 AM PDT, 10 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
533 AM PDT Sat Apr 6 2019

.SYNOPSIS...Occasional rain and breezy conditions are expected
through Sunday as a series of warm fronts approach the Pacific
NW. The potential for widespread steady rain for Northwest
California will increase Sunday night as an offshore front moves
across the region on Monday.

&&

.DISCUSSION...Automated rain gages reported a few hundredths of
an inch overnight, mainly in the hills and mountains. Radar has
been showing a broad swath of low dBZ returns (less than 30dBZ)
offshore early this morning. This region of rain and returns
aloft are associated with a shortwave trough that has been moving
northeastward toward the Washington and NW Oregon coasts. Model
consensus continues to indicate most of the precip, arising from
broad ascent and low level southerly flow into the mountain
ranges, to peak this morning. The southerly flow in the lee of the
King Range will severely reduce the rain amounts for the greater
Eureka area. Overall, the precip coverage should diminish this
afternoon as the wave transitions northeast and away from the
forecast area. Overall, the precip for today will be uneventful.

A long fetch of 1+ inch precipitable water associated a frontal
system will start to impact the area late tonight and Sunday.
Initially, the highest rain amounts will over Del Norte county
where widespread amounts of 2 to 4 inches are expected early Sunday
through Monday morning. A period of heavy rain is very probable
for Del Norte county with NAEFS and ECMWF mean integrated water
vapor transport (IVT) values exceeding the 99th percentile. The
duration of the heavy rain is not certain. A break in the steady
rain may occur Sunday night as the offshore front buckles and a
frontal wave develops. Nonetheless, there is a possibility for
minor flooding of low lying areas and roads with poor drainage.
The Smith at Dr Fine Bridge is forecast to crest just above
monitor/action stage. This will no doubt need to be monitored for
a possible river statement (RVS).

Widespread steady rain (possibly heavy) will start to
shift/progress southward into southern Humboldt/northern
Mendocino counties late Sunday night into Monday as a mid level
shortwave trough approaches 130W. Other than minor road flooding
and possible rock/mud slides, expect low impacts from this
atmospheric river event for Humboldt, Mendocino and Trinity
counties.

Snow levels will remain high through the brunt of this rain
events (above 6000-8000 ft). Thus no winter weather impacts are
expected for our mountain passes until Tuesday after upper trough
passage and instability develops. We may start to see drier and
cooler conditions later on Tuesday, however the models indicate
another shortwave trough dropping into the region from the NW mid
to late next week. This shortwave may generate additional showers
as well as blustery northerly winds.

&&

.AVIATION...A frontal boundary is bringing gusty winds and
occasional light rain to the area this morning. This has diminished
conditions to MVFR at times and is bringing gusts to near 40 KT to
KCEC and KACV. Winds are expected to be peak around 12 to 15Z this
morning and then start to diminish. Areas farther south are expected
to only a see a few sprinkles this morning. Late this afternoon and
evening another frontal boundary is expected to bring more rain and
wind to Humboldt and Del Norte counties. Gusts to 40 or 45 kt at the
surface are possible later tonight. Crescent city will likely see
more rain and lower CIGS while areas farther south will continue to
see MVFR to VFR conditions. MKK

&&

.MARINE...Near gale to gale southerly winds will peak this morning
across the waters as a frontal boundary moves through. These will
diminish late this afternoon and evening behind the front. This will
be shortlived as winds quickly increase again later tonight. Gale
warnings may be needed again in the northern waters, although
confidence is low on this. These will remain elevated through the
day on Sunday before diminishing Sunday night. These will remain
light and southerly through Monday.

Tuesday high pressure starts to build into the area and winds will
become northerly at 15 to 25 kt. The winds are expected to remain
elevated and out of the north through the remainder of next week.

The northwest swell is filling into the waters as expected. It is
expected to peak around 15 to 16 feet at 18 seconds this afternoon
and evening. This is expected to bring surf heights of 21 to 24 feet
to the coast north of Cape Mendocino this afternoon and evening so
have issued a high surf advisory. The ENP shows it to be right on
the border our criteria of 22 feet, but the swell has come in slightly
larger than expected at buoy 6 and buoy 45. This will swell will
slowly diminish into early next week, but will remain elevated. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 11 AM PDT this morning for CAZ101-102-
     104>106.

     High Surf Advisory from 10 AM this morning to 9 PM PDT this
     evening for CAZ101-103-104.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
	 10 PM PDT Sunday for PZZ450-455-475.

     Small Craft Advisory until 4 AM PDT early this morning for
     PZZ470.

     Gale Warning until 1 PM PDT this afternoon for PZZ470.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 6, 2:33 PM PDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
233 PM PDT Sat Apr 6 2019

CAZ107-108-110>113-072145-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
233 PM PDT Sat Apr 6 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-072145-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
233 PM PDT Sat Apr 6 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Large breaking waves and increased water run-up on area beaches can
be expected the remainder of this evening. Wave heights will
gradually reduce overnight.

Gusty southerly winds can also be expected along coastal ridges and
near exposed headlands through Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rain may result in localized ponding and perhaps small stream
flooding across Del Norte and northern Humboldt County early Sunday
morning through Monday night. Rapid main stem river rises are also
expected between late Sunday and Tuesday morning...particularly along
the Smith River.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-072145-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
233 PM PDT Sat Apr 6 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Gusty southerly winds can be expected through overnight Sunday
morning along exposed ridges.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rain may result in localized ponding and perhaps small stream
flooding across Del Norte and northern Humboldt County early Sunday
morning through Monday night. Rapid main stem river rises are also
expected between late Sunday and Tuesday morning...particularly along
the Smith River.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-072145-
Mendocino Coast-
233 PM PDT Sat Apr 6 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Large breaking waves and increased water run-up on area beaches can
be expected the remainder of this evening. Wave heights will
gradually reduce overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:42 AM PDTHigh Surf AdvisoryEKADel Norte, Humboldt18 hr
Apr 6, 3:40 PM PDTGale WarningEKA25 hr

Nearby

Flood Watches in California, 2019Every flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.